Headaches?

Hi,

I'm just coming to the end of my first month on Zolodex & Tibolone. Throughout the month, I have had a nearly permanent head ache (yesterday being the worst day). Has anyone else experienced this? I have made sure that I'm drinking enough water, but have also been quite stressed this month (maybe that hasn't helped).

I know I could possibly be reading into more, but as this is still all new to me, I don't know what is 'normal' (& I know we're all different).

3 Replies
oldestnewest

I've had a course of decapeptyl and a course of prostap (both similar to zoladex). I had banging headaches in the first month on both drugs but they stopped after the first few weeks.

1 like
Reply

Mine have started to ease now, haven't had to take any pain killers for a couple of days 🤞🏻. I've felt like I'd got a permanent hangover!

Reply

I had my 2nd injection 2 days ago after my 1st injection, straight away awful side effects hot flushes, anxiety which I already have but is 100 x worse. Crying at drop of a hat and the headaches oh my I can't cope. I suffer migraines and my migraine meds don't take the pain away it more of a sinus headache I have heat and steam relieve the headache but it quickly comes back. I do not think I will be having the 3rs injection as this is awful. I am struggling to cope

Reply

You may also like...